# SDR SWAA2012053004451

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 23,356 hours, 22,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 803925
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
